# SDR V0XD20160629136

- Difficulty date: June 25, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140027
- Part serial: 10237
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE ACTUATOR INTERNAL BAY NR 2 HAS A GOUGE.  BLENDED DAMAGE AREA IAW REO 670-57-52-347 DATED 2016-06-23.
